Cases reported "Sunburn"

Filter by keywords:



Filtering documents. Please wait...

1/5. Photo recall-like phenomenon following the use of cefazolin and gentamicin sulfate.

    A twenty-one-year-old woman being treated as an inpatient for a urinary tract infection with cefazolin and gentamicin showed a photodistributed eruption five days into her hospitalization. Photo recall phenomena are well known to occur in patients receiving chemotherapeutic agents after sustaining prior skin damage from radiation therapy or the sun. Similar reports with more commonly used agents are sparse. We report a photo recall-like phenomenon comprised of a similar entity with a different reaction pattern. After reviewing the literature on photo recall phenomena, we compare and contrast our case with those previously reported.
- - - - - - - - - -
ranking = 1
keywords = eruption
(Clic here for more details about this article)

2/5. Actinic chickenpox. Light-distributed varicella eruption.

    When areas of the skin which are normally covered become sunburnt just before chickenpox eruption, there occurs a marked intensification of the rash on the freshly burnt parts. This phenomenon is not widely known. Its history, published reports and our original observations on this 'actinic' chickenpox are presented, with comment on its pathogenesis.
- - - - - - - - - -
ranking = 5
keywords = eruption
(Clic here for more details about this article)

3/5. Reticular erythematous mucinosis syndrome. Report of two cases.

    Two female patients had eruptions with the morphologic and histologic features of reticular erythematous mucinosis syndrome. However, both cases had features that differed from previous descriptions. In one case the eruption developed three to four weeks after a single erythemogenic sun exposure and faded after two to three weeks. The rash could be reproduced by exposure to ultraviolet B (UVB) or UVC radiation. In the other patient, the eruption involved the arms and face and spared the trunk, which is a more characteristic site of involvement; it was associated with a history of exacerbation following sun exposure, but the rash could not be reproduced on phototesting.
- - - - - - - - - -
ranking = 3
keywords = eruption
(Clic here for more details about this article)

4/5. drug eruptions presenting at sites of prior radiation damage (sunlight and electron beam).

    Two patients are described in whom sunburn and electron beam radiodermatitis, respectively, were critical determinants in localizing the initial presentation of drug eruptions. In the first instance, a severe sunburn of the back and thighs was followed 7 months later by the appearance of a toxic epidermal necrolysis drug reaction to trimethoprim-sulfamethoxazole in the exact sites of the previous bullous sunburn reaction. In the second patient, a radiodermatitis of the left upper arm due to electron beam therapy for metastatic breast cancer was followed 7 weeks later by a codeine drug reaction confined to the area of the radiodermatitis. In both instances, oral rechallenge with the offending drug reproduced the eruption.
- - - - - - - - - -
ranking = 6
keywords = eruption
(Clic here for more details about this article)

5/5. Ultraviolet recall associated with etoposide and cyclophosphamide therapy.

    Ultraviolet recall (UR) or sunburn reactivation is an infrequently reported phenomenon. It is characterized by an erythematous eruption in the distribution of previous ultraviolet-induced sunburn. The timing of the eruption correlates well with the speculation that it is induced by the administration of a chemotherapeutic agent(s). The case of a young man who developed UR after treatment with etoposide (VP16) and cyclophosphamide is reported.
- - - - - - - - - -
ranking = 2
keywords = eruption
(Clic here for more details about this article)


Leave a message about 'Sunburn'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.